# SDR DALA2021083005126

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 71,077 hours, 9,345 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Condition: Faulted
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3309 UPON PDC NOTED FAP DOOR MSG CHECK SLIDE PRESSURE AT DOOR 3L. CORRECTIVE ACTION: REPLACED DEU (300RH5). (8003135)
